# SDR SWIA202054274

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD ANCHOR FITTING, FS 310.00 IS CORRODED.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW FWD PAX DOOR ANCHOR FITTING, REF CRJ 200 AMM.
